# SDR FDEA202103100613

- Difficulty date: March 10, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,947 hours, 27,817 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Loose
- Location: Pilot Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L ENG HI STAGE EICAS @ APROXYMATLY 80 KNOTS,  REJECTED TAKEOFF. COMPLIED W/QRH. RETURN TO GATE.   FOUND CONTROL PRESSURE SENSE ON HIGH STAGE PILOT  VALVE SLIGHTLY LOOSE,TIGHTENED SAME ,FOUND MANUALLY  RESET BOTTON POPPED,RESET SAME.RAN L/H ENGINE PER  JRK AND CHKD HI STAGE PILOT VALVE PER MM  36-11/08/4-1. NO LEAKS AT THIS TIME AND ALL  PARAMETERS NORMAL
